pseudohematuria

Have been eating quite a lot of red-fleshed dragonfruit lately (don’t know why but my mum said she doesn’t like the white-fleshed ones), and the Wikipedia article on dragonfruit says:

Ingestion of significant amounts of red-fleshed dragon fruit (such as Costa Rica Pitaya) may result in pseudohematuria, a harmless reddish discoloration of the urine and faeces.

So I was telling Ma Cherie about this on MSN yesterday night, and she replied that ‘beets also’ and ‘rifampicin the tb drug’ also cause the same thing. Very informative, dear, thank you! :D

Advertisements

0 Responses to “pseudohematuria”



  1. Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




wordpress visitor counter

%d bloggers like this: